# SDR SWAA2023071177226

- Difficulty date: July 9, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N8787K
- Make and model: Boeing 737-8
- Aircraft serial: 67778
- Aircraft time: 2,433 hours, 1,231 cycles
- System (JASC): 3160 · Central Display
- Part: Computer
- Part number: UNKNOWN
- Condition: Fault Message
- Location: Zn 200 Fus Top
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J, O
- Precautionary procedure: O

## Discrepancy

DISPLAY SOURCE 1 DURING CRUISE WITH NO HYD PRESSURE INDICATION SYSTEM A<[01] FOUND STATUS MSG DPC CROSSTALK BUS DISPLAYED; PERFORMED IFIM 31-65-00; MSG CLEARED HYD INDICATION NORMAL.
